Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 19, Issue 11 (30 September 2022)

Research Articles
No Access
A study of almost pseudo 𝒵 symmetric spacetimes with application to f (R) gravity
  • 2250163

https://doi.org/10.1142/S0219887822501638

Research Articles
No Access
Remarks on the group-theoretical foundations of particle physics
  • 2250164

https://doi.org/10.1142/S021988782250164X

Research Articles
No Access
Propagation of shock wave in a non-ideal dusty gas in rotating medium using Lie group theoretic method: Isothermal flow
  • 2250165

https://doi.org/10.1142/S0219887822501651

Research Articles
No Access
Note on the Levi-Civita metric
  • 2250166

https://doi.org/10.1142/S0219887822501663

Research Articles
No Access
Cosmic hierarchy in f (R) gravity
  • 2250167

https://doi.org/10.1142/S0219887822501675

Research Articles
Open Access
The sky invariant: A new conformal invariant for Schwarzschild spacetime
  • 2250168

https://doi.org/10.1142/S0219887822501687

Research Articles
No Access
Squeezing as a probe of the universality hypothesis
  • 2250169

https://doi.org/10.1142/S0219887822501699

Research Articles
No Access
Constant Gaussian curvature, FLRW conditions and a universe without matter
  • 2250171

https://doi.org/10.1142/S0219887822501717

Research Articles
No Access
Invariance properties, exact and explicit solutions of time-fractional Gear–Grimshaw model
  • 2250172

https://doi.org/10.1142/S0219887822501729

Research Articles
No Access
On fractional symmetry group scheme to the higher-dimensional space and time fractional dissipative Burgers equation
  • 2250173

https://doi.org/10.1142/S0219887822501730

Research Articles
Open Access
Conformal structure of quantum wave mechanics
  • 2250174

https://doi.org/10.1142/S0219887822501742

Research Articles
No Access
The matrices of Pauli quaternions, their De Moivre’s and Euler’s formulas
  • 2250175

https://doi.org/10.1142/S0219887822501754

Research Articles
No Access
On the possible spacetime structures of rotating loop quantum black holes
  • 2250176

https://doi.org/10.1142/S0219887822501766

Research Articles
No Access
Geodesic structure of the quantum-corrected Schwarzschild black hole surrounded by quintessence
  • 2250177

https://doi.org/10.1142/S0219887822501778

Research Articles
No Access
Symplectic structure of equilibrium thermodynamics
  • 2250178

https://doi.org/10.1142/S021988782250178X

Research Articles
No Access
Study of the effect of thermal radiation on singularities in presence of viscous holographic Ricci dark energy and modified Chaplygin gas
  • 2250179

https://doi.org/10.1142/S0219887822501791

Research Articles
No Access
A study of charged stellar structure in modified f(R,ϕ,χ) gravity
  • 2250180

https://doi.org/10.1142/S0219887822501808

Research Articles
No Access
On a geometric description of time-dependent singular Lagrangians with applications to biological systems
  • 2250181

https://doi.org/10.1142/S021988782250181X